×

Found 19,484 Documents (Results 1–100)

100
MathJax

Variable piecewise interpolation solution of the transport equation. (English. Russian original) Zbl 07482926

J. Math. Sci., New York 260, No. 2, 230-240 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 166, 77-86 (2019).
MSC:  65M12 65M15 65D05
PDF BibTeX XML Cite
Full Text: DOI

Efficient asymptotics of solutions to the Cauchy problem with localized initial data for linear systems of differential and pseudodifferential equations. (English. Russian original) Zbl 07505219

Russ. Math. Surv. 76, No. 5, 745-819 (2021); translation from Usp. Mat. Nauk 76, No. 5, 3-80 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software